# SDR KCSA201608041045

- Difficulty date: August 4, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N539BC
- Make and model: Boeing 747-4B5
- Aircraft serial: 26395
- Aircraft time: 82,754 hours, 14,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY LIGHT AT BS 640 HAS NO VOLTAGE TO TERMINALS
